# SDR ARWA20011215

- Difficulty date: December 28, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,402 hours, 23,572 cycles
- Engine: Pwa JT3D3B
- Engine time: 45,816 hours, 19,928 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE LOSS OF OIL QUANTITY OSCILLATING OIL PRESS AND OIL PRESS WARNING ON AND OFF.  SHUT DOWN NR 3 ENGINE AS PER ABNORMAL CHECKLIST OIL PRESS 15 PSI, 1 HOUR WINDMILLING.  AIRCRAFT RETURNED TO KMIA UNEVENTFUL.  INSPECTED ENGINE AND FOUND ENGINE OIL COOLER OIL LINE LEAKING.  REMOVED AND REPLACED LINE IAW MM 79-1-5.  INSPECTED MAIN OIL FILTER, FOUND CLEAN AND NO DEFECT NOTED.  SERVICED ENGINE IAW MM 12-20-1.  PERFORMED ENGINE OIL LEAK ON GROUND RUN UP, FOUND NO LEAKS AND ALL ENGINE PARAMETERS NORMAL IAW MM 71-00 & 72-00.  AIRCRAFT RETURNED TO SERVICE.
